Martini, Horst and Swanepoel, Konrad (2004) The geometry of Minkowski spaces - a survey. Part II. Expositiones mathematicae, 22 (2). pp. 93-144. ISSN 0723-0869
In this second part of a series of surveys on the geometry of finite dimensional Banach spaces (Minkowski spaces) we discuss results that refer to the following three topics: bodies of constant Minkowski width, generalized convexity notions that are important for Minkowski spaces, and bisectors as well as Voronoi diagrams in Minkowski spaces.
|Additional Information:||© 2004 Elsevier|
|Library of Congress subject classification:||Q Science > QA Mathematics|
|Sets:||Departments > Mathematics|
Actions (login required)
|Record administration - authorised staff only|